Share This Article:

A Note on the Paper “Generalized -Contraction for a Pair of Mappings on Cone Metric Spaces”

Full-Text HTML Download Download as PDF (Size:49KB) PP. 6-7
DOI: 10.4236/apm.2012.21002    3,904 Downloads   7,995 Views  


We note that Theorem 2.3 [1] is a consequence of the same theorem for one map.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

M. Ahmed, "A Note on the Paper “Generalized -Contraction for a Pair of Mappings on Cone Metric Spaces”," Advances in Pure Mathematics, Vol. 2 No. 1, 2012, pp. 6-7. doi: 10.4236/apm.2012.21002.


[1] A. Razani, V. Rakocevic and Z. Goodarzi, “Generalized -Contraction for a Pair of Mappings on Cone Metric Spaces,” Applied Mathematics and Computation, Vol. 217, No. 22, 2011, pp. 8899-8906.
[2] L.-G. Huang and X. Zhang, “Cone Metric Spaces and Fixed Point Theorems of Contractive Mappings,” Journal of Mathematical Analysis and Applications, Vol. 332, No. 2, 2007, pp. 1468-1476. doi:10.1016/j.jmaa.2005.03.087
[3] R. H. Haghi, Sh. Rezapour and N. Shahzad, “Some Fixed Point Generalizations Are Not Real Generalizations,” Nonlinear Analysis, Vol. 74, 2011, pp. 1799-1803.
[4] C. D. Bari and P. Vetro, “ -Pairs and Common Fixed Points in Cone Metric Spaces,” Rendiconti del Circolo Matematico di Palermo, Vol. 57, No. 2, 2008, pp. 279- 285. doi:10.1007/s12215-008-0020-9

comments powered by Disqus

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.